# SDR HALA2016051800119

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,756 hours, 4,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, CROSSBEAM AT FRAME 17 BETWEEN 1400 -1953 WAS FOUND CORRODED.  REPLACED CROSSBEAM IAW SRM 51-72-11 AND DWG F25310722
